# SDR DL72W951615

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Worn
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SUPPORT WORN RT BULKHEAD.  FS 720D RBL 24.  REPAIRED PER SRM 53-10-9 FIG 8.
